An Order-Theoretic Account of Some Set-Theoretic Paradoxes

We present an order-theoretic analysis of set-theoretic paradoxes. This analysis will show that a large variety of purely set-theoretic paradoxes (including the various Russell paradoxes as well as all the familiar implementations of the paradoxes of Mirimanoff and Burali-Forti) are all instances of a single limitative phenomenon
Keywords set-theoretic paradoxes   logical paradoxes   Russell paradox   Mirimanoff paradox   Burali-Forti paradox
Categories (categorize this paper)
DOI 10.1215/00294527-2010-033
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Haixia Zhong (2012). Definability and the Structure of Logical Paradoxes. Australasian Journal of Philosophy 90 (4):779 - 788.
Graham Priest (2012). Definition Inclosed: A Reply to Zhong. Australasian Journal of Philosophy 90 (4):789 - 795.

Monthly downloads

Added to index


Total downloads

38 ( #87,235 of 1,726,249 )

Recent downloads (6 months)

2 ( #289,836 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.